Triangles with vertices on lattice points. Beeson, M. American Mathematical Monthly, 99(3):243-252, 1992.
Triangles with vertices on lattice points [pdf]Pdf  bibtex   2 downloads  
@article{beeson1992a,
	author = {Michael Beeson},
	date-added = {2014-11-13 23:54:43 +0000},
	date-modified = {2014-11-14 20:07:17 +0000},
	journal = {American Mathematical Monthly},
	keywords = {Geometry},
	number = {3},
	pages = {243-252},
	title = {Triangles with vertices on lattice points},
	url_pdf = {triangle.pdf},
	volume = {99},
	year = {1992}}
Downloads: 2